# SDR CALA0700330

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN RT WHEEL WELL CEILING PRESSURE DECK ABOVE O/B END OF GROUND SPOILER CONTROL VALVE, STA 664, RBL 40.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-60-51 AND 51-40-02.
